# SDR DALA2020031801934

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 87,017 hours, 39,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DURING W/A FOUND OVERWING FWD DOOR PUSH RETURN SPRING DAMAGED RT WING. CORRECTIVE ACTION: C/W ERA 586221-14 SEC III. R/R BROKEN OVERWING FWD DOOR PUSH RETURN SPRING. OPS CK NML. (5779828)
